# SDR TWAA0012104

- Difficulty date: July 26, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- Aircraft time: 72,583 hours, 16,761 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, CHECK FOUND ON LT HORIZONTAL STABILIZER LOWER SURFACE, 15 FEET FROM THE FUSELAGE AND 2 FEET FROM THE LEADING EDGE, AN OLD REPAIR HAD COME LOOSE.  INSTALLED AN 8 INCH BY 9 INCH HOT BOND METAL DOUBLER PER SRM 55-10-01 AND 51-70-10.  PRIMED AND PAINTED REPAIRED AREA.
